# SDR R61A201412300007

- Difficulty date: December 30, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 16,227 hours, 12,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Depressor
- Part number: 17087556402
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R2 DOOR LOWER CENTER SEAL REST CORRODED.  MAINTENANCE R & R R1 DOOR LOWER CENTER SEAL REST IAW SRM 51-40-02, 51-10-03, 51-41-03.  PN 170-87556-402, SEAL REST. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
